MAUDE Adverse Event Report: COOK INC HIWIRE HYDROPHILIC WIRE GUIDE; DQX WIRE, GUIDE, CATHETER

COOK INC HIWIRE HYDROPHILIC WIRE GUIDE; DQX WIRE, GUIDE, CATHETER
Catalog Number HWA-35-150
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/27/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).This mdr is being filed after the associated complaint was reviewed under remediation protocol cap (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
The complainant reported that another manufacturer's balloon was loaded onto the hiwire hydrophilic wire guide while working in a fistula.The balloon would not come off of the wire as a result of the wire becoming ¿tacky.¿ the balloon and the wire were removed at the same time, and wire access was lost.It was further noted that a section of the black polymer material was partially sheared.The procedure was successfully completed with another device after gaining access again, and there were no reported serious injuries to the patient as a result of the product problem.

Brand Name
HIWIRE HYDROPHILIC WIRE GUIDE
Common Device Name
DQX WIRE, GUIDE, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7889467
Report Number1820334-2018-02884
Device Sequence Number16659948
Product Code DQX
UDI-Device Identifier00827002362826
UDI-Public(01)00827002362826(17)161001(10)10331746
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2016
Device Catalogue NumberHWA-35-150
Device Lot Number10331746
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/05/2015
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2018
Initial Report FDA Received Date09/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1